| Model Number |
1024-03-100 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient underwent tka about 6 years ago.Revision completed due to patient complaints of pain.On opening the knee, the pf joint was found to be well fixed (both the femoral and the patella component).Arthritic changes were noted in the other compartments.
Event or Problem Description
1.Was there a surgical delay because of this event? if yes, what is the duration of the delay? - no delay.2.Was there any adverse consequences that affected the patient because of the reported event? - none reported.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.